# SDR CALA2017070802116

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 26,986 hours, 9,003 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20003
- Part serial: 8926
- Condition: Broken
- Location: Captain'S
- Part time: 17,291 hours, 5,999 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OXYGEN LEAK.. CAPTAIN`S MASK BROKEN.  EMERGENCY DECLARED.  REMOVED AND REPLACED THE CAPTAIN'S OXYGEN MASK IAW AMM 35-12-85. NO LEAK S NOTED. ALSO REMOVED AND REPLACED CREW OXYGEN BOTTLE IAW AMM 12-15- 21, AS A PRECAUTION. LEAK CHECKED GOOD.
